# SDR ASAA2022072939484

- Difficulty date: July 29, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,750 hours, 15,751 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A400112
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER HORIZONTAL SKIN PANEL CRACKED INBOARD OF STAB STA120.30, 18" FORWARD OF REAR SPARE MEASURING 1" INLENGTH FOUND. MARKED. GROUNDED - YES. REPAIRED THE R/H LOWER HORIZ SKIN AT APPROX STA. 120.30 PER B737-800 ARM 55-10-01-2R-11.REPAIR IS A CAT "BA' REPAIR AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11.
